# SDR SOKF20181019008

- Difficulty date: October 15, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N496TA
- Make and model: Airbus A320-233
- Aircraft serial: 3113
- Aircraft time: 42,453 hours, 17,086 cycles
- Engine: Iae V2527EA5
- Engine time: 47,799 hours, 19,884 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 38E935
- Part serial: 4808
- Condition: Damaged
- Location: Zone 500
- Part time: 42,453 hours, 17,086 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT FROM AQP TO CUZ THE AIRCRAFT DEVERTED TO LIM DUE TO ECAM WARNING WING ANTI-ICE FAULT AND BAD WEATHER AT CUZ STATION. AT LIM STATION PERFORMED TSM 30-11-00-810-803-A, REMOVED AND REPLACED OF WING ANTI ICE CONTROL VALVE PERFORMED IAW AMM 30-11-51-000-001 AND AMM 30-11-51-400-001 AND OPERATIONAL TEST OF THE WING ANTI ICE CONTROL VALVE PERFORMED IAW AMM 30-11-00-710-001-A OK NORMAL. THE AIRCRAFT RETURNED TO NORMAL OPERATION
